# SDR MASA200601652

- Difficulty date: June 21, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 9,075 hours, 8,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Dau
- Part number: 7013348949
- Part serial: 01094682
- Condition: Warning Message
- Location: Nr 2
- Part time: 9,075 hours, 8,696 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7179 IAD - THE AIRCRAFT DIVERTED TO CLT DUE TO BLEED 1 LEAK WARNING MESSAGE IN FLIGHT.  MX REPLACED THE DAU NR 2 AND REPAIRED WIRING ON A TEMPERATURE SENSOR.
